Shadowability of Chaotic Dynamical Systems

Celso Grebogi, L. Poon, T. Sauer, J. A. Yorke, D. Auerbach

Research output: Chapter in Book/Report/Conference proceedingChapter

8 Citations (Scopus)
Original languageEnglish
Title of host publicationHandbook on Dynamical Systems: Towards Applications
Place of PublicationHandbook on Dynamical Systems: Towards Applications
Pages313-344
Number of pages31
Publication statusPublished - 2002

Cite this

Grebogi, C., Poon, L., Sauer, T., Yorke, J. A., & Auerbach, D. (2002). Shadowability of Chaotic Dynamical Systems. In Handbook on Dynamical Systems: Towards Applications (pp. 313-344). Handbook on Dynamical Systems: Towards Applications.